If you need an accessible version of this item please contact JSTOR User Support

A Proof in the Spirit of Zeilberger of an Amazing Identity of Ramanujan

M. D. Hirschhorn
Mathematics Magazine
Vol. 69, No. 4 (Oct., 1996), pp. 267-269
DOI: 10.2307/2690530
Stable URL: http://www.jstor.org/stable/2690530
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Proof in the Spirit of Zeilberger of an Amazing Identity of Ramanujan
Preview not available

Page Thumbnails

  • Thumbnail: Page 
267
    267
  • Thumbnail: Page 
268
    268
  • Thumbnail: Page 
269
    269